Title pretty much sums up this topic. I always do a lot of research before posting a question, but I'd like some more feedback on this if possible.
Are there any guys who have experienced side effects on the recommended dosage of finasteride (1mg-1.25mg), and then successfully eliminated them with a lower dose?
1) What was your new dose?
2) What did you notice in terms of your hair?
3) Did the side effects go away completely? Or is it a compromise?
Started taking finasteride in November.
Side effects hit me in February: fewer erections, less volume and thinner consistency of semen, lower libido/interest in sex.
Stopped taking finasteride this week and waiting for my libido to return before considering my options. I am still applying minoxidil and using Nizoral shampoo, as I assume they aren't responsible for the sides.
P.S. I don't really want a debate on whether finasteride causes side effects or not! I've heard both sides of the argument and I'm simply interested in a solution to my situation